Family and Caregiver Schizophrenia Discussion Forum

Depression getting worse

Is anyone on the invega shot? I found that it took away my delusions and hallucinations, but my depression is alot worse.has this happend to anyone?

Welcome nate_malloy,

Since no one else has answered yet, you might want to go to the main website: http://schizophrenia.com/ and look at the medication/vitamin forum or the forum for people with schizophrenia.

Please also be sure to have a thorough conversation with your doctor and caregivers about the shot not working the way it should.

Best wishes to you and sending good thoughts your way…

1 Like

seroquel and lithium are our top performers after all meds tried and ect for daughter, i use to shoot them myself, quit working after a while or so:
20170922_153421

@nate_malloy Hi Nate, welcome. my son was on the invega shot and I thought he was his best while on the shot. However, he did not follow through with taking the shots because the insurance company wanted him to pay $1,000 per monthly shot. I was his guardian, but no longer so I have no idea what he is on today. He is currently in a state hospital, and I am not privileged to any information. My son does not want me to be involved in his medical/medication care.

Hey spanky, sorry your son isn’t connected with you anymore. I hope someday you’ll be able to reconnect. I know what it’s like to be in a state hospital it’s hard. Good luck to you and your son.

1 Like

Hi nate_malloy. My granddaughter started Invega shots several months ago and her psychosis is better controlled than on Risperdal pills but her depression is unchanged and she is now in eating disorder territory after gaining additional weight and being extremely distraught over it. She has gone from refusing to eat to trying to throw up. There is always a new twist. The shot seems to be doing its job on the psychosis for the most part, so I am glad she switched. At least she can’t skip pills, which she did on occasion.

1 Like